Piriton Allergy Tablets 60
Piriton Allergy Tablets contain the active ingredient chlorphenamine maleate. Chlorphenamine belongs to a group of drugs called antihistamines which help relieve the symptoms of some allergies and itchy skin rashes.
The Piriton tablets are used to treat the allergic symptoms (runny or itchy nose with or without stuffiness) caused by hayfever and other allergies e.g. pet and house dust mite allergies. The tablets relieve itchiness, redness, swelling, tenderness and irritation associated with many skin problems
- Skin Allergies
- Food Allergies
- Pet Allergies
- House Dust Mite Allergies
- Insect Bites
- Mould Spore Allergies
- Also relieves the itchy rash of Chicken Pox
Each tablet contains the active ingredient: Chlorphenamine maleate 4mg. The tablets also contain Lactose, maize starch, yellow iron oxide (E172), magnesium stearate and water.
How to take the tablets
Adults (including the elderly) and children aged 12 years and over: Take one tablet every 4 to 6 hours. Do not take more than 6 tablets in 24 hours.
Children aged 6 to 12 years: Give ½ tablet every 4 to 6 hours. Do not give more than 6 half tablets in 24 hours.
Do not give to children under 6 years of age
Do not take these tablets if you:
Are allergic to antihistamines or to any of the ingredients listed above. Have taken drugs for depression called monoamine oxidase inhibitors (MAOIs) within the last 14 daysHave epilepsy, glaucoma, an enlarged prostate, an overactive thyroid, very high blood pressure, or heart, liver or lung disease. Are taking drugs to treat anxiety or to help you sleep. Are taking any medicine containing phenytoin for epilepsyConsult your doctor before taking these tablets if you are pregnant or breast feedingThese tablets may cause drowsiness, dizziness, blurred vision and loss of co-ordination. If you experience any of these effects do not drive or operate machinery.